Stability of a Dynamical System with Semi-Markov Switchings under Conditions of Stability of the Averaged System

Authors

  • V. S. Korolyuk
  • Ya. M. Chabanyuk

Abstract

We establish additional stability conditions on the rate of a dynamical system with semi-Markov switchings and on the Lyapunov function for the averaged system.

Published

25.02.2002

Issue

Section

Research articles

How to Cite

Korolyuk, V. S., and Ya. M. Chabanyuk. “Stability of a Dynamical System With Semi-Markov Switchings under Conditions of Stability of the Averaged System”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 2, Feb. 2002, pp. 195-04, https://umj.imath.kiev.ua/index.php/umj/article/view/4055.